MathSciNet Relay Station
MathSciNet bibliographic data
MR1207237 (94c:60128) 60J60 (60J50)
Dupuis, Paul; Ishii, Hitoshi SDEs with oblique reflection on nonsmooth domains. Ann. Probab. 21 (1993), no. 1, 554–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement